Alert archive / South Dakota / Wind Advisories in 2006

Wind Advisory 16, NWS Aberdeen, SD

September 15, 200619 counties in South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this wind advisory at Sep 15, 2006, 3:41 AM CDT for 19 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Sep 15, 2006, 11:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Sep 15, 2006, 3:41 AM CDT (08:41 UTC)
In effect from
Sep 15, 2006, 11:00 AM CDT
Expired
Sep 15, 2006, 9:46 PM CDT
In force
11 hr
Issued by
NWS Aberdeen, SD
All 21 counties

Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Day County, SD, Deuel County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hyde County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 35 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 8.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2006-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2065 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2006-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2065 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
1608 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KABR 150841
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
341 AM CDT FRI SEP 15 2006

...SOUTHERLY WINDS WILL PICK UP BY LATE MORNING AHEAD OF AN AREA
OF LOW PRESSURE SITUATED ACROSS THE WESTERN DAKOTAS AND EASTERN
MONTANA...


SDZ004-005-009-010-016-017-036-037-051-151645-
/O.NEW.KABR.WI.Y.0016.060915T1600Z-060915T2200Z/
CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-POTTER-FAULK-HYDE-HAND-
BUFFALO-
INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH...
GETTYSBURG...FAULKTON...HIGHMORE...MILLER...FORT THOMPSON
341 AM CDT FRI SEP 15 2006

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CDT
THIS AFTERNOON. 

SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS POSSIBLE
TO 45 MPH...BY LATE MORNING INTO THE AFTERNOON ACROSS PORTIONS OF
CENTRAL...AND NORTH CENTRAL SOUTH DAKOTA. WINDS ARE EXPECTED TO
DECREASE TO 15 TO 25 MPH BY LATE AFTERNOON INTO THE EARLY EVENING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

MNZ039-046-SDZ006>008-011-018>023-151645-
/O.NEW.KABR.WI.Y.0016.060915T1600Z-060916T0300Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE
341 AM CDT FRI SEP 15 2006

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM
CDT THIS EVENING. 

SOUTHERLY WINDS WILL INCREASE TO 30 TO 35 MPH...WITH GUSTS POSSIBLE
TO 45 MPH ACROSS NORTHEAST SOUTH DAKOTA...AND WEST CENTRAL
MINNESOTA BY LATE MORNING INTO THE AFTERNOON. WINDS ARE EXPECTED
TO DIMINISH TO 15 TO 25 MPH BY LATE EVENING ACROSS THE AREA.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

ALBRECHT
3 follow-up statements
000 
WWUS73 KABR 151624
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1124 AM CDT FRI SEP 15 2006

...STRONG SOUTHERLY WINDS THIS AFTERNOON AHEAD OF AN AREA OF LOW
PRESSURE SITUATED ACROSS THE WESTERN DAKOTAS...

SDZ004-005-009-010-016-017-036-037-051-152200-
/O.CON.KABR.WI.Y.0016.000000T0000Z-060915T2200Z/
CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-POTTER-FAULK-HYDE-HAND-
BUFFALO-
INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH...
GETTYSBURG...FAULKTON...HIGHMORE...MILLER...FORT THOMPSON
1124 AM CDT FRI SEP 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. 

SOUTHERLY WINDS SUSTAINED NEAR 30 MPH...WITH GUSTS NEAR 40 MPH
WILL OCCUR THROUGH THE AFTERNOON ACROSS PORTIONS OF CENTRAL...AND
NORTH CENTRAL SOUTH DAKOTA. WINDS ARE EXPECTED TO DECREASE TO 15
TO 25 MPH BY LATE AFTERNOON INTO THE EARLY EVENING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

MNZ039-046-SDZ006>008-011-018>023-160030-
/O.CON.KABR.WI.Y.0016.000000T0000Z-060916T0300Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE
1124 AM CDT FRI SEP 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

SOUTHERLY WINDS SUSTAINED NEAR 30 MPH...WITH GUSTS NEAR 40 MPH
WILL OCCUR THROUGH THE AFTERNOON ACROSS EASTERN SOUTH DAKOTA AND
EXTREME WEST CENTRAL MINNESOTA. WINDS ARE EXPECTED TO DIMINISH TO
15 TO 25 MPH BY LATE EVENING ACROSS THE AREA.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$
TT
000 
WWUS73 KABR 152154
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
454 PM CDT FRI SEP 15 2006

...STRONG WINDS WILL REMAIN OVER EASTERN SOUTH DAKOTA UNTIL SJUSTAFTER SUNSET...WHEN THEY SHOULD DECREASE.

SDZ004-005-009-010-016-017-036-037-051-152300-
/O.CAN.KABR.WI.Y.0016.000000T0000Z-060915T2200Z/
CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-POTTER-FAULK-HYDE-HAND-
BUFFALO-
INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH...
GETTYSBURG...FAULKTON...HIGHMORE...MILLER...FORT THOMPSON
454 PM CDT FRI SEP 15 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELED THE WIND
ADVISORY. 

$$

MNZ039-046-SDZ006>008-011-018>023-160300-
/O.EXT.KABR.WI.Y.0016.060915T2200Z-060916T0300Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE
454 PM CDT FRI SEP 15 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...

SOUTHERLY WINDS SUSTAINED NEAR 30 MPH...WITH GUSTS NEAR 50 MPH
WILL CONTINUE THROUGH THE AFTERNOON ACROSS EASTERN SOUTH DAKOTA AND
EXTREME WEST CENTRAL MINNESOTA. WINDS ARE EXPECTED TO DIMINISH TO
15 TO 25 MPH BY LATE EVENING ACROSS THE AREA.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

HARDING
000 
WWUS73 KABR 160246
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
946 PM CDT FRI SEP 15 2006

...WIND ADVISORY CANCELED...

.WINDS HAVE DROPPED BELOW ADVISORY CRITERIA.

MNZ039-046-SDZ006>008-011-018>023-160400-
/O.CAN.KABR.WI.Y.0016.000000T0000Z-060916T0300Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE
946 PM CDT FRI SEP 15 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELED THE WIND
ADVISORY. 

$$

HARDING

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Sep 15, 3:20 AM CDT, 21 minutes earlier.

Area forecast discussion, Sep 15, 3:20 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
320 AM CDT FRI SEP 15 2006

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT
PRECIPITATION CHANCES THROUGHOUT AND WINDS TODAY WILL BE THE MAIN
FOCUS FOR THE SHORT TERM FORECAST. UPPER LEVEL LOW CURRENTLY
SPINNING OVER THE PAC NW WILL CONTINUE TO BE THE MAIN FEATURE OF
NOTE...SLOWLY PROGRESSING INTO THE NORTHERN PLAINS THROUGH THE
WEEKEND. A SERIES OF SHORTWAVES WILL EJECT OUT OF THE BASE OF THE
TROUGH...AND PUSH THROUGH THE REGION TODAY INTO TONIGHT BEFORE THE
MAIN TROUGH MAKES ITS WAY INTO THE NORTHERN PLAINS LATER SAT INTO
SUN. FIRST SHORTWAVE IS BRINGING SOME HIGH CLOUDS TO MUCH OF THE
REGION...WITH SOME VERY ISOLATED SHOWERS OVER CENTRAL NEBRASKA. THIS
WAVE LIFTS THROUGH THE EASTERN CWA THIS MORNING...WITH A SECOND WAVE
PUSHING INTO CENTRAL SD BY 00Z FRIDAY. THE STRONG SOUTHERLY FLOW
AHEAD OF THE SYSTEM WILL CONTINUE TO PUMP ADDED MOISTURE AND WARM
AIR AND THEREFORE COULD SEE SOME CHANCES FOR -TRW WITH EACH WAVE
PASSING THROUGH. ALTHOUGH CHANCES LOOK BETTER WITH THE SECOND
WAVE...AS INSTABILITY IS GREATER AS NOTED IN THE NAM/GFS SOUNDINGS
DUE TO SOME POSSIBLE SUNSHINE DEVELOPING ACROSS CENTRAL SD BEHIND
THE INITIAL WAVE. SPC HAS GONE WITH A SLIGHT RISK IN THIS
AREA...WITH A WEAK DRYLINE EXPECTED TO BE THE FOCUS FOR CONVECTIVE
DEVELOPMENT THIS AFTERNOON NEAR THE CENTRAL SD...PUSHING EASTWARD
OVERNIGHT.

LOOKING AT WINDS TODAY...MODELS ARE SHOWING STRONGER WINDS ALOFT
THAN YESTERDAY...WITH A TIGHTENED PRES GRADIENT. LATEST RUC SHOWING
50 KT AT H85 BY 18Z...WITH NEARLY 30-35KT AT 925MB. ONLY LIMITING
FACTOR WILL BE THE CLOUDS IN THE AREA...BUT EXPECT SOME BREAKS IN
THE CLOUDS WITH ENOUGH MIXING THAT ANTICIPATE WIND ADVISORY CRITERIA
BEING MET. THEREFORE HAVE ISSUED A WIND ADVISORY FOR EASTERN
TWO-THIRDS OF THE CWA...ENDING THE FURTHEST WEST PORTION EARLIER AS
GREATEST WINDS ALOFT SHIFT TO THE EAST BY LATE DAY INTO THE EVENING.

CHANCE FOR PRECIPITATION CONTINUES INTO SATURDAY WITH THE SFC TROUGH
AXIS BECOMING SITUATED ACROSS THE EASTERN DAKOTAS...AND THE COLD
FRONT MAKING ITS WAY INTO THE WESTERN CWA. BEST SHEAR...AND MOISTURE
AXIS LOCATED JUST AHEAD OF THE FRONT...WITH SPC TARGETING THE
EASTERN DAKOTAS FOR A SLIGHT RISK SATURDAY. EXPECT THE CHANCE FOR
THUNDERSTORMS TO DECREASE ACROSS THE EAST INTO SATURDAY NIGHT AS THE
COLD FRONT PROGRESSES EASTWARD. NAM/GFS BOTH INDICATING DEVELOPMENT
OF A DRY SLOT BEHIND THE FRONT INTO SATURDAY NIGHT/SUNDAY ACROSS THE
SOUTH CENTRAL/SOUTHEASTERN CWA...SO HAVE TAPERED BACK POPS
ACCORDINGLY. OTHERWISE WRAP-AROUND PRECIPITATION AREA EXPECTED TO
PUSH INTO THE AREA FROM WEST TO EAST LATER SUNDAY INTO SUNDAY NIGHT
AS THE UPPER LOW BECOMES CENTERED OVER NW MN. 850MB TEMPS FALL TO
BELOW 0C SUN AFTERNOON INTO SUN NIGHT...WITH 925MB TEMPS REMAINING
JUST ABOVE FREEZING. ALSO MODEL SOUNDINGS CONTINUE TO SHOW
SATURATION IN LAYER OF 0C TO -10C LAYER SO HAVE CONTINUED WITH ALL
LIQUID PRECIPITATION CHANCES ACROSS THE CWA.

.LONG TERM...MONDAY THROUGH THURSDAY
THE OPERATIONAL GFS RUNS FROM BOTH 18Z AND 00Z ARE A LITTLE SLOWER
WITH THE DEPARTURE OF THE UPPER LEVEL LOW TO THE EAST. THEY BOTH
HAVE THE UPPER LEVEL LOW OVER NW MN/RED RIVER VALLEY BY 12Z MONDAY.
OTHER MODELS...00Z NAM/00Z ECMWF/21Z SREF/18Z GFS ENSEMBLE MEAN ALL
FAVOR MORE OF A PROGRESSIVE LOW...AND THE OPENING UP OF THE LOW JUST
NORTH OF LAKE SUPERIOR...LIFTING NE. HAVE TRIMMED POPS SOMEWHAT ON
MONDAY...ANTICIPATING THE QUICKER EXIT. THIS WOULD ALSO RESULT IN
CLOUDS CLEARING EARLIER THAN THE GFS HAS IT...BUT WAS A LITTLE MORE
CONSERVATIVE IN DECREASING CLOUDINESS. FREEZING TEMPERATURES WILL BE
POSSIBLE MONDAY NIGHT...ESPECIALLY IN THE WEST. WITH THE GFS BEING
THE OUTLIER...THE SURFACE RIDGE OF HIGH PRESSURE WILL LIKELY BE
QUICKER TO MOVE INTO THE AREA THAN THE GFS HAS IT. THE 18Z GFS
ENSEMBLE MEAN...HAS THE HIGH INTO CENTRAL SD INSTEAD OF WESTERN SD
BY TUESDAY MORNING. AS TIMING OF HIGH AND CLOUD COVER BECOME MORE
CERTAIN...TEMPERATURES COULD BE DECREASED EVEN MORE IN THE WEST AND
CENTRAL FORECAST AREA. GFS ENSEMBLE MEAN HAS 0 C LINE AT 850 MB
RUNNING FROM SIOUX FALLS TO PIERRE TO BUFFALO SD ON MONDAY
AFTERNOON. EXPECT MID 40S TO LOWER 50S ACROSS MUCH OF THE AREA ON
MONDAY. CLOUDS DECREASE EVEN MORE ON TUESDAY...WITH TEMPERATURES
REBOUNDING INTO THE 50S TO LOWER 60S...AND THE SURFACE HIGH SLOWLY
DRIFTING EAST ACROSS THE FORECAST AREA.

FOR WEDNESDAY...THE GFS IS ADVERTISING A RATHER POTENT UPPER LEVEL
WAVE PUSHING EAST-SOUTHEAST ACROSS THE REGION. THERE IS PLENTY OF
SPREAD AMONGST THE MODELS AT THIS TIME. LITTLE CHANGES WERE MADE
BEYOND TUESDAY.

&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY FOR LATE THIS MORNING THROUGH THE AFTERNOON FOR
     CAMPBELL...POTTER...WALWORTH...HAND...HYDE...AND BUFFALO
     COUNTIES.
     WIND ADVISORY FOR NORTHEAST SOUTH DAKOTA FOR LATE THIS MORNING
     THROUGH LATE EVENING.
MN...WIND ADVISORY FOR BIG STONE AND TRAVERSE COUNTIES FOR LATE THIS
     MORNING THROUGH LATE EVENING.
&&

ALBRECHT/KNUTSVIG
Hazardous weather outlook, Sep 14, 5:08 AM CDT, 22 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
508 AM CDT THU SEP 14 2006

SDZ004-005-010-017-036-037-051-151015-
CAMPBELL-MCPHERSON-EDMUNDS-FAULK-HYDE-HAND-BUFFALO-
508 AM CDT THU SEP 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA AND NORTH CENTRAL SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS LATE
TONIGHT AS AN UPPER LEVEL WAVE LIFTS OUT OF COLORADO AND INTO THE
NORTHERN PLAINS. AT THIS TIME SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A CHANCE FOR SHOWERS AND THUNDERSTORMS CONTINUES FOR FRIDAY INTO
FRIDAY NIGHT AS A STRONG UPPER LEVEL SYSTEM PUSHES EAST OUT OF THE
ROCKY MOUNTAINS. AT THIS TIME SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

SDZ003-009-015-016-033>035-045-048-151015-
CORSON-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES-LYMAN-
508 AM CDT THU SEP 14 2006 /408 AM MDT THU SEP 14 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA AND NORTH CENTRAL SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THE RANGELAND FIRE DANGER WILL REACH THE VERY HIGH OR EXTREME
CATEGORY TODAY...AS TEMPERATURES RISE INTO THE 90S WITH RELATIVE
HUMIDITIES EXPECTED TO FALL TO AROUND 25 PERCENT THIS AFTERNOON.
ALSO THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS LATE TONIGHT
AS AN UPPER LEVEL DISTURBANCE LIFTS OUT OF COLORADO AND INTO THE
NORTHERN PLAINS. AT THIS TIME SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE FOR SHOWERS AND THUNDERSTORMS CONTINUES INTO FRIDAY AND
FRIDAY NIGHT AS A STRONGER WAVE PUSHES EAST OUT OF THE ROCKY
MOUNTAINS. AT THIS TIME SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

MNZ039-046-SDZ006>008-011-018>023-151015-
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
508 AM CDT THU SEP 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH HIGHER GUSTS
THIS AFTERNOON INTO EARLY EVENING. ALSO THERE IS A SLIGHT CHANCE
FOR SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF NORTHEAST SOUTH
DAKOTA LATE TONIGHT. AT THIS TIME SEVERE THUNDERSTORMS ARE NOT
ANTICIPATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE FOR SHOWERS AND THUNDERSTORMS CONTINUES FOR FRIDAY INTO
SATURDAY AS AN UPPER LEVEL SYSTEM EJECTS OUT OF THE ROCKY
MOUNTAINS. AT THIS TIME THERE IS A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS ON SATURDAY. LARGE AND HAIL AND DAMAGING WINDS WOULD
BE THE PRIMARY SEVERE THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

ALBRECHT

Nearby

Wind Advisories in South Dakota, 2006Wind Advisories in Minnesota, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.